# SDR UPS97823095

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 97549241
- Condition: Corroded
- Location: C3 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, C-3 CARGO DOOR INTERNAL DOUBLER HAS CORROSION AND OUT OF LIMITS.  FABRICATED INTERNAL DOUBLER FROM F/S 1120 TO 1260 BETWEEN STR 35L TO 26R PER DOUG DWG 9754924.  DOUBLER INSTALLED ON NR 535897.
